# SDR SWIA202412161011

- Difficulty date: October 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 38,516 hours, 24,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK MEASURING 1CM IN LENGTH FOUND IN ELECTRICAL BAY FLOOR WEB FS 193.00 ON LEFT SIDE.     (FILED OPEN)    COMPLIED WITH PERMENANT REPAIR TO THE ELECTRICAL BAY FLOOR WEB FS 193.00 ON LEFT SIDE IN REFERENCE TO SRM 53-11-43-201-001-A01 & REO 670-53-11-509. SEE TASK CARD 51-900-1002-SKY AND PERFORMED LEFT SIDE DOUBLER REPAIR TO THE FLOOR WEB.
